Advanced search

A robust and efficient linearization scheme for doubly nonlinear and degenerate parabolic problems arising in flow in porous media.

Marian Slodicka (UGent)
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Slodicka, Marian. 2002. “A Robust and Efficient Linearization Scheme for Doubly Nonlinear and Degenerate Parabolic Problems Arising in Flow in Porous Media.” Siam Journal on Scientific Computing 23 (5): 1593–1614.
APA
Slodicka, M. (2002). A robust and efficient linearization scheme for doubly nonlinear and degenerate parabolic problems arising in flow in porous media. SIAM JOURNAL ON SCIENTIFIC COMPUTING, 23(5), 1593–1614.
Vancouver
1.
Slodicka M. A robust and efficient linearization scheme for doubly nonlinear and degenerate parabolic problems arising in flow in porous media. SIAM JOURNAL ON SCIENTIFIC COMPUTING. 2002;23(5):1593–614.
MLA
Slodicka, Marian. “A Robust and Efficient Linearization Scheme for Doubly Nonlinear and Degenerate Parabolic Problems Arising in Flow in Porous Media.” SIAM JOURNAL ON SCIENTIFIC COMPUTING 23.5 (2002): 1593–1614. Print.
@article{161578,
  author       = {Slodicka, Marian},
  issn         = {1064-8275},
  journal      = {SIAM JOURNAL ON SCIENTIFIC COMPUTING},
  language     = {eng},
  number       = {5},
  pages        = {1593--1614},
  title        = {A robust and efficient linearization scheme for doubly nonlinear and degenerate parabolic problems arising in flow in porous media.},
  volume       = {23},
  year         = {2002},
}

Web of Science
Times cited: